# SDR UALA2011090504765

- Difficulty date: September 4, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 84,713 hours, 9,502 cycles
- Engine: Pwa PW4056
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOCATION 421, BUSINESS AUX GALLEY, LIGHT ABOVE MOVEABLE BIN INOP.  BULB REMOVED.  FOUND ONE LAMP STILL INSTALLED, SOCKET BURNT AND LAMP WELDED TO SOCKET.  REPLACED LIGHT ASSY, OPS CHECKED OKAY.
